The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tokyo Journal of Mathematics
( Vol. 27 NO.1 / (2004))
On Two Step Tensor Modules of the Maximal Compact Subgroups of Inner Type Noncompact Real Simple Lie Groups
Hisaichi Midorikawa,
Pages. 155-175
Abstract
Contents 1. Introduction
2. Preliminaries
3. Two step tensor $K$-module
4. Weight subspace $W(\mu)$ of $ M(\mu)$
5. Admissible dominant integral form
6. Positive root system associated with a $P_k$-dominant integral form
7. Standard triple of the positive root systems
8. Principal weight space $PW(\mu)$
Key words
Mathmatical Subject Classification